# SDR CA040803001

- Difficulty date: July 23, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 55,621 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Inoperative
- Location: Master
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, THE CREW OBSERVED THAT THE STBD CHARGE RATE WAS NOT DECLINING BELOW 10 AMPS.  THE AIRCRAFT RETURNED TO POINT OF DEPARTURE. MAINTENANCE REPLACED THE STBD BATTERIES AND THE AIRCRAFT WAS RETURNED TO SERVICE.
